A danger of induction of Brugada syndrome during pill-in-the-pocket therapy for paroxysmal atrial fibrillation
Yoshiyasu Aizawa, Tomohiro Matsuhashi, Toshiaki Sato, Seiji Takatsuki, Keiichi Fukuda
Division of Cardiology, Keio University School of Medicine, Tokyo, Japan
Abstract: Rhythm control therapy by sodium channel blockers is widely performed for the treatment of paroxysmal atrial fibrillation. Here, we present a case of acquired Brugada syndrome by pill-in-the-pocket treatment using pilsicainide. It is important that this therapy should be applied only after confirming the drug safety to the patients.
Keywords: syncope, sudden death, drug, rhythm control, pilsicainide, atrial flutter
© 2010 The Author(s). This work is published and licensed by Dove Medical Press Limited. The full terms of this license are available at https://www.dovepress.com/terms.php and incorporate the Creative Commons Attribution - Non Commercial (unported, v3.0) License. By accessing the work you hereby accept the Terms. Non-commercial uses of the work are permitted without any further permission from Dove Medical Press Limited, provided the work is properly attributed. For permission for commercial use of this work, please see paragraphs 4.2 and 5 of our Terms.